# SDR USAA2012073000011

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,329 hours, 43,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN FUSELAGE SKIN AT BS 947, S24L.  REPAIRED FUSELAGE SKIN BETWEEN BS 927 TO BS 947 & BETWEEN S23L TO S27L IAW EA 140390.
